# SDR COMA0760525

- Difficulty date: August 13, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 33,434 hours, 31,426 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: 269C
- Condition: Malfunctioned
- Part time: 21,147 hours, 29,580 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5002 - APU OIL TEMP CAUTION RECEIVED EN ROUTE.  DIVERTED TO SDF, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED APU.  NO FURTHER DEFECTS.
